Attractors of multivalued semiflows generated by differential inclusions and their approximations
Alexei V. Kapustian and
José Valero
Abstract and Applied Analysis, 2000, vol. 5, 1-14
Abstract:
We prove the existence of global compact attractors for differential inclusions and obtain some results concerning the continuity and upper semicontinuity of the attractors for approximating and perturbed inclusions. Applications are given to a model of regional economic growth.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/5/230683.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/5/230683.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:230683
DOI: 10.1155/S1085337500000191
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().